# SDR AALA20000981

- Difficulty date: June 11, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION LONGERON 28L AT STATION 1287 IN BOTTOM OF LONGERON CHANNEL.  REMOVED CORROSION AND REPAIRED BY INSTALLING STRAP DOUBLER PER ESO NR 80599, DATED 6-8-2000.  (M)
